Jump to content


Photo

Anxiety After Discontinuing Cymbalta


  • Please log in to reply
2 replies to this topic

#1 Elaine

Elaine

    Member

  • Members
  • PipPip
  • 21 posts
  • why_joining:
    I want off CYMBALTA yesterday but am doing a slow withdraw

Posted 10 November 2010 - 01:24 PM

I have been off cymbalta for four days now after tapering off of 60 mg. Anxiety has become an issue for me and is the only problem other than waking up too early and not being able to go back to sleep. The only other issues I am having since withdrawal are temperature control and a little bit of malaise at times. These are fairly insignificant to me compared to the anxiety and the problems while on cymbalta. I think they will just fade away within a few weeks.
Has anyone else had anxiety issues after tapering off cymbalta and if so, how long did it last and was there anything that helped it besides other drugs? Due to health problems I cannot add more prescription drugs and some herbs are not good either.
Thanks.
Elaine

#2 Nannyfor3

Nannyfor3

    Newbie

  • Members
  • Pip
  • 9 posts
  • why_joining:
    Went off cymbalta over oct-nov and had/still having horrible side effects

Posted 16 December 2010 - 12:43 PM

OMG yes!!! My anxiety was so bad when I went off it! My blood pressure and heart rate were also high for weeks! I'm in my 6th week off it...the anxiety which had been a 24/7 whole body oppression has lessened significantly. I too had trouble sleeping...maybe three days outta the week I wouldn't sleep at all...that's gotten much better. I was cold alot when I shouldn't have been. Everyday gets better!

#3 Nannyfor3

Nannyfor3

    Newbie

  • Members
  • Pip
  • 9 posts
  • why_joining:
    Went off cymbalta over oct-nov and had/still having horrible side effects

Posted 19 December 2010 - 11:58 AM

hi

i was taking 60mg daily of cymbalta for 4 years. i recently became pregnant and have tappered down firstly to taking 60mg every other day, then 60mg every 2 days. its been 3 weeks now since ive been in total withdrawal.........
basically............im a shadow of my former self. i have become mostly emotionless.just sitting there in a spaced out state. i have 2 children who feel they have lost there mum as i cant be bothered to even talk to them or interact with them in any way except yell and scream at them. ive had to give up my job because i cant cope dealing with people or interacting with people. ive turned into a complete monster.

i cant sleep sometimes and other times cant get enough of sleep. the nightmares a horrenhous, the nightsweats are aweful and im questioning every aspect of my life.......Do i want this baby?, do i love my partner?,do i love my children?

the brainzaps are still here after all this time,and they dont get any easier. i cant be bothered to get up in mornings and its a total struggle to get up wash. cant bear the thought of xmas and really feel like institutionalizing myself, anything that will help me get back to my self.

things are so bad that i wish id never come of them at all.

please please someone tell me this all gets easiet because i can not cope another day.


Absolutely it gets better!! I just finished up my 6th week completely off. I had tapered down for two months....til I was doing one 60mg pill every three days. But I was having surgery and wanted to be completely off it before then....so I made a major mistake and just completely quit taking it. All other anti depressents I had been on this was an ok step to do after doing one pill every three days for awhile. But I got horrible anxiety, couldn't sleep, had nightmares, was SO dizzy, had brain zaps...during week 5 seemed to be my turn around. Just one evening I almost instantly felt the heavy anxiety (yes I felt heavy from the anxiety...I was having anxiety attacks but I constantly had this overwhelming anxiety feeling!) lifted. The next day it was about 75% gone...and over the next few days it went away completely. I have had very few anxiety attacks this past week and they were extremely minor. I'm finally sleeping again....the nightmares are gone. I will say that the anger I experienced is still around...though again is really minor now in comparison to before. And I'm about to get my period so I can't really say if it's from withdrawal or from pms!! :-)
It will get better!! Hang in there. This is a terrible time for this to happen to you. Try try your hardest to find the strength to get up and be there for your kids. And to enjoy the holidays! I wish you well!
Christine



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users